# SDR CALA2025100909832

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 129,858 hours, 19,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31F EMERGENCY PATH LIGHT BRACKET DAMAGED.   BRACKET REFITTED IAW B/E PINNACLE CMM 25-21-52.
